# SDR DALA2021060803131

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,275 hours, 38,375 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 ELONGATED HOLE ACCESS PANEL 424CR ON RH PYLON. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 591929-14 REV.0 AND ER/A 591929-14 REV.ORIGINAL. (1832910)
